# SDR USAA200707004

- Difficulty date: July 18, 2007
- Submitted: July 19, 2007
- Operation: Air carrier
- Aircraft: N441US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24812
- Aircraft time: 45,647 hours, 32,403 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Bs 492
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A .5 INCH CRACK AT FWD CARGO DOOR OPENING, AFT FRAME BS 492, LOWER DOOR STOP FITTING, S-24R.  CUT OUT DAMAGED AREA, FABRICATED & INSTALLED REPAIR FILLER & ANGLES PER EA 98795.
